# SDR SWAA2024031554034

- Difficulty date: February 20, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT FACE OF FITTING FDW VERTICAL BST 1016 RBBL 11.55 2024-124241,   PERFORMED REPAIR LOCATED FWD AND AFT FACE OF FITTING FDW VERTICAL BST 1016 RBBL 11.55 IAW B737-700 EA 24-153-00515.  CORRECTED STEP 4.  PERFORMED REPAIR LOCATED FWD AND AFT FACE OF FITTING FWD VERTICAL BST 1016 RBBL 11.55 IAW B737-700 EA 24-153-00515.  CORRECTED STEP 5.  PERFORMED REPAIR LOCATED FWD AND AFT FACE OF FITTING FWD VERTICAL BST 1016 RBBL 11.55 IAW EA 24-153-00515.  PERFORMED REPAIR LOCATED FWD AND AFT FACE OF FITTING FWD VERTICAL BST 1016 RBL 11.55 IAW EA 24-153-00515.
